# SDR CA070914014

- Difficulty date: July 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF A LOUD NOISE WAS HEARD ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN ENGINE POWER. A FORCED LANDING WAS CARRIED OUT RESULTING IN AIRFRAME DAMAGE.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070914014)
